uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Discussion to A. Pazman: Small-sample distributional properties of nonlinear regression estimator (a geometric approach)
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics.
1990 (Swedish)In: Statistics, Vol. 21, no 3, 361-363 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1990. Vol. 21, no 3, 361-363 p.
Identifiers
URN: urn:nbn:se:uu:diva-26317OAI: oai:DiVA.org:uu-26317DiVA: diva2:54091
Available from: 2007-02-15 Created: 2007-02-15 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Department of MathematicsMathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 355 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf